# SDR AALA201802079001

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 14,845 hours, 3,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 11
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING ELECTRICAL ODOR FOR A SHORT TIME AT ROW 11.  APPEARED TO COME FROM THE FOLD OUT VIDEO SCREEN AT SEAT 11B.  OPENED UP ALL SEAT BOXES AT ROW 11, COULD NOT DETECT ANY BURNING ELECTRICAL ODOR.  ALL CONNECTORS ARE SECURE AND INSPECTED, ALL VIDEO MONITORS IN ROW 11, NO BURNING ODOR.  ALL VIDEO MONITORS AT ROW 11 AND 12.   OPS CHECKED NORMAL IAW AMM 44-21-00.
